# SDR SWIA202157735

- Difficulty date: April 17, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 30,698 hours, 19,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING FO SIDE WINDOW NOTICED CRACK ACROSS UPPER FASTENER HOLE ON SIDE POST.    (FILED CLOSED)    REMOVED AND REPLACED RH SIDE POST AND THE LOWER AFT POST FITTING (DAMAGED DURING REMOVAL) IN REF TO DWG CC670-33055, REV F AND SRM 51-42-21 COMPLIED WITH TASK CARD 51-900-1002-SKY. REF. CP 22643401 FOR PRESSURIZATION CHECKS.
